The self-consistent Bloch-equation in one dimension

Norbert Mauser*, Anton Arnold, Peter Markowich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a mathematical analysis of a simplified model to calculate an equilibrium density matrix of electrons. Under the assumption of Boltzmann statistics, the Bloch equation is coupled to the Poisson equation. Existence and uniqueness of a solution of the resulting non-linear parabolic equation is proven.

Original languageEnglish (US)
Pages (from-to)197-202
Number of pages6
JournalComputers and Mathematics with Applications
Volume21
Issue number2-3
DOIs
StatePublished - Jan 1 1991

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modeling and Simulation

Fingerprint

Dive into the research topics of 'The self-consistent Bloch-equation in one dimension'. Together they form a unique fingerprint.

Cite this